X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2080) 2080
Book / eBook (71) 71
Dissertation (47) 47
Conference Proceeding (27) 27
Book Chapter (24) 24
Reference (11) 11
Publication (9) 9
Report (4) 4
Web Resource (4) 4
Trade Publication Article (3) 3
Newspaper Article (2) 2
Government Document (1) 1
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1423) 1423
mathematics, applied (327) 327
algebraic geometry (276) 276
algebra (267) 267
geometry (267) 267
mathematics - algebraic geometry (218) 218
mathematics, general (193) 193
projective varieties (171) 171
projective geometry (162) 162
varieties (155) 155
humans (145) 145
projective techniques (139) 139
analysis (132) 132
manifolds (120) 120
curves (117) 117
differential geometry (114) 114
mathematical analysis (109) 109
surfaces (89) 89
combinatorics (80) 80
projective space (80) 80
female (79) 79
male (78) 78
projective identification (76) 76
symplectic geometry (75) 75
convex and discrete geometry (73) 73
research (71) 71
synchronism (71) 71
mathematical theorems (68) 68
computer science, theory & methods (66) 66
topology (65) 65
bundles (63) 63
studies (63) 63
chaos theory (61) 61
classification (59) 59
vector-bundles (58) 58
commutative algebra (57) 57
projective synchronization (56) 56
singularities (55) 55
adult (54) 54
computer science (53) 53
polynomials (53) 53
projective variety (53) 53
mathematical models (52) 52
physics (52) 52
projective spaces (52) 52
spaces (52) 52
algorithms (51) 51
algebra and number theory (50) 50
integers (50) 50
synchronization (50) 50
computer simulation (48) 48
theorem (48) 48
mathematics - differential geometry (45) 45
physics, mathematical (45) 45
stability (45) 45
theorems (45) 45
[ math.math-ag ] mathematics [math]/algebraic geometry [math.ag] (43) 43
applications of mathematics (43) 43
representations (43) 43
projective-space (42) 42
rings (42) 42
dynamical systems (40) 40
physics, multidisciplinary (40) 40
projective homogeneous varieties (40) 40
data structures, cryptology and information theory (38) 38
geometry, algebraic (38) 38
information and communication, circuits (38) 38
mechanics (38) 38
projective measures (38) 38
psychiatry (38) 38
child (37) 37
engineering (37) 37
geometry, projective (37) 37
morphisms (36) 36
projective plane (36) 36
psychology (36) 36
hyperbolic geometry (35) 35
personality (35) 35
discrete mathematics in computer science (34) 34
number theory (34) 34
children (33) 33
cohomology (33) 33
hypersurfaces (33) 33
vector bundles (33) 33
complex variables (32) 32
group theory and generalizations (32) 32
invariants (32) 32
projective embeddings (32) 32
engineering, mechanical (31) 31
homology (31) 31
mathematics - commutative algebra (31) 31
projective (31) 31
coding and information theory (30) 30
koszul cohomology (30) 30
space (30) 30
computer science, general (29) 29
construction (29) 29
mathematics - complex variables (29) 29
mathematics - geometric topology (29) 29
modules (29) 29
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (27) 27
Gerstein Science - Stacks (21) 21
Robarts - Stacks (7) 7
Collection Dvlpm't (Acquisitions) - Vendor file (6) 6
UTL at Downsview - May be requested (5) 5
OISE - Stacks (4) 4
Online Resources - Online (4) 4
Collection Dvlpm't (Acquisitions) - Closed Orders (3) 3
Trinity College (John W Graham) - Stacks (3) 3
Mathematical Sciences - Missing (2) 2
Credit Valley Hospital - Stacks (1) 1
Mathematical Sciences - May be requested in 6-10 wks (1) 1
Media Commons - Microtexts (1) 1
OISE - Missing (1) 1
OISE - Theses (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2203) 2203
French (80) 80
German (12) 12
Japanese (10) 10
Spanish (6) 6
Portuguese (5) 5
Russian (3) 3
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, University lecture series, ISBN 0821853317, Volume 57., ix, 200
Book
2012, Graduate studies in mathematics, ISBN 0821869078, Volume 128, xx, 439
Book
Journal of the London Mathematical Society, ISSN 0024-6107, 06/2017, Volume 95, Issue 3, pp. 895 - 918
In this article we investigate ordinary and equivariant Rost motives. We provide an equivariant motivic decomposition of the variety of full flags of a split semisimple algebraic group G over a field, a motivic decomposition of E/B for a G... 
20G15 | 14C15 (primary) | ALGEBRAIC-GROUPS | MATHEMATICS | CHOW RINGS | COHOMOLOGY | INVARIANT | DECOMPOSITION | TORSION | PROJECTIVE HOMOGENEOUS VARIETIES | Mathematics - Algebraic Geometry
Journal Article
Advances in Geometry, ISSN 1615-715X, 10/2019, Volume 19, Issue 4, pp. 433 - 476
Journal Article
Order (Dordrecht), ISSN 1572-9273, 2016, Volume 34, Issue 1, pp. 45 - 68
...). Examples of Birkhoff systems include lattices, and quasilattices, with the latter being the regularization of the variety of lattices... 
Geometry | Splitting | Discrete Mathematics in Computer Science | Projective | Mathematics | Theory of Computation | Birkhoff system | Quasilattice | Variety | MATHEMATICS | LATTICES | BISEMILATTICES | Information science | Algebra
Journal Article
Algebraic Geometry, ISSN 2313-1691, 01/2018, Volume 5, Issue 1, pp. 15 - 76
Journal Article
The Journal of geometric analysis, ISSN 1559-002X, 2018, Volume 29, Issue 3, pp. 2290 - 2317
Journal Article
Journal of Symbolic Computation, ISSN 0747-7171, 03/2017, Volume 79, pp. 457 - 474
Journal Article
Communications in Algebra, ISSN 0092-7872, 02/2020, Volume 48, Issue 2, pp. 891 - 914
We study the GIT quotient of the minimal Schubert variety in the Grassmannian admitting semistable points for the action of maximal torus T, with respect to the T-linearized line bundle and show... 
semistable points | GIT | projective normality | Richardson varieties | MATHEMATICS | DECOMPOSITION | HOMOGENEOUS SPACES
Journal Article
Electronic Journal of Combinatorics, ISSN 1077-8926, 03/2018, Volume 25, Issue 1
It is known that the Hermitian varieties are codewords in the code defined by the points and hyperplanes of the projective spaces PG(r, q(2... 
Incidence vector | Codes of projective spaces | Hermitian variety | Quasi-Hermitian variety | quasi-Hermitian variety | MATHEMATICS | MATHEMATICS, APPLIED | incidence vector | codes of projective spaces | MAXIMAL ARCS
Journal Article
Advances in Mathematics, ISSN 0001-8708, 01/2016, Volume 288, pp. 631 - 647
In this paper, we show that the secant variety to a smooth projective variety embedded by a sufficiently positive line bundle is normal... 
Normal variety | Vector bundle | Hilbert scheme | Secant variety | Positivity | PROJECTIVE CURVE | BUNDLES | EQUATIONS | MATHEMATICS | SYZYGIES | REGULARITY | DIMENSION | PRODUCTS | GEOMETRY
Journal Article
2008, University lecture series, ISBN 0821847600, Volume 47, xiii, 158
Book
Annali di Matematica Pura ed Applicata, ISSN 0373-3114, 2/2013, Volume 192, Issue 1, pp. 61 - 92
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 2017, Volume 306, pp. 789 - 806
.... We compute the Chow ring of the variety of Borel subgroups of G (also called the variety of complete flags of G), twisted by E... 
Projective homogeneous varieties | Chow groups | Algebraic groups | Central simple algebras | MATHEMATICS | FIELDS | CYCLES
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 04/2016, Volume 2016, Issue 713, pp. 85 - 127
Inspired by recent work of Hernandez–Leclerc and Leclerc–Plamondon we investigate the link between Nakajima's graded affine quiver varieties associated with an acyclic connected quiver and the derived category of . As Leclerc... 
MATHEMATICS | CLUSTER ALGEBRAS | PROJECTIVE-MODULES | REPRESENTATIONS | QUANTUM AFFINE ALGEBRAS
Journal Article
Advances in Mathematics, ISSN 0001-8708, 02/2019, Volume 343, pp. 756 - 788
...–Yau variety, as well as for pluricanonical bundles of a variety of general type. We also prove a result on the degrees of generators of canonical rings... 
Syzygy | Calabi–Yau variety | Variety of general type | Projective normality | MATHEMATICS | Calabi-Yau variety | KOSZUL COHOMOLOGY | PROJECTIVE-NORMALITY | SURFACES | GEOMETRY
Journal Article
Transformation Groups, ISSN 1083-4362, 3/2019, Volume 24, Issue 1, pp. 149 - 153
A smooth variety is called uniformly rational if every point admits a Zariski open neighborhood isomorphic to a Zariski open subset of the affine space... 
Topological Groups, Lie Groups | Mathematics | Algebra | MATHEMATICS | PROJECTIVE MODULES
Journal Article
Advances in Geometry, ISSN 1615-715X, 10/2018, Volume 18, Issue 4, pp. 483 - 494
.... We use this stronger version to define an invariant for rational varieties (we call it rationality degree... 
rational variety | rational curve | 14M20 | Projective variety | MATHEMATICS | MANIFOLDS | CURVES
Journal Article
Journal of Combinatorial Theory, Series A, ISSN 0097-3165, 05/2013, Volume 120, Issue 4, pp. 795 - 802
In this paper several characterizations of Segre varieties and their projections are given... 
Segre geometry | Embedding | Segre variety | Segre pair | Projective space | MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.